Translator Disclaimer
2016 The Voronoi formula and double Dirichlet series
Eren Kıral, Fan Zhou
Algebra Number Theory 10(10): 2267-2286 (2016). DOI: 10.2140/ant.2016.10.2267

Abstract

We prove a Voronoi formula for coefficients of a large class of L-functions including Maass cusp forms, Rankin–Selberg convolutions, and certain noncuspidal forms. Our proof is based on the functional equations of L-functions twisted by Dirichlet characters and does not directly depend on automorphy. Hence it has wider application than previous proofs. The key ingredient is the construction of a double Dirichlet series.

Citation

Download Citation

Eren Kıral. Fan Zhou. "The Voronoi formula and double Dirichlet series." Algebra Number Theory 10 (10) 2267 - 2286, 2016. https://doi.org/10.2140/ant.2016.10.2267

Information

Received: 8 May 2016; Revised: 19 July 2016; Accepted: 23 September 2016; Published: 2016
First available in Project Euclid: 16 November 2017

zbMATH: 06664750
MathSciNet: MR3582019
Digital Object Identifier: 10.2140/ant.2016.10.2267

Subjects:
Primary: 11F30
Secondary: 11F68, 11L05

Rights: Copyright © 2016 Mathematical Sciences Publishers

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.10 • No. 10 • 2016
MSP
Back to Top